| Catalog Number |
342-12-709 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/23/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to patient fell leading to open joint capsule.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2020-00648; 342-12-706, s809 - trauma, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.